# SDR SIMA20200109001

- Difficulty date: January 9, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N228NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000545
- Aircraft time: 9,823 hours, 6,623 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Failed
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FLT ATTENDANT FLASLIGHT INOP-C/A-REMOVED AND REPLACED FWD FLASHLIGHT ASSEMBLY ( FLASHLIGHT AND CRADLE) IAW EMB 175 AMM 33-51-01. NOTE STILL NOT FIXED THE PROBLEM. DEFERRED PER MEL 25-52 AUTH# 010119D-C. INSPECTED AND CHECK FWD. F/A FLASHIGHT AND FLASHLIGHT ASSMEBLY,  IAW EMB 175 AMM 33-51-00,  OPS. CHECK GOOD,  MEL RESTORED
